Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Hyperthyroid, cervical erosion leading to severe bleeding post menopause, removal of uterus suggested. Other options?

i have hypothyroidism and about one year ago i was told by my doctor that i m in menupause stage after she did some hormone tests and confirmed li to be true . now exactly after one year i started bleeding in similar manner as i used to bleed during regular periods but my doctor told me it is due to cervical erosion and if i donnot stop bleeding she wiil have to remove the uterus i want to is this so serious and if there is any other alternate .kindly guide me.thanks
Asked On : Fri, 8 Jun 2012
Answers:  1 Views:  554
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
yes bleeding can be due to cervical erosion. get a thyroid function test and a USG abdomen and a complete blood count. if you have your family completed it is better if you get a hysterectomy done. if excess bleeding occurs you might land up in anaemia so be careful and dont neglect it.
Answered: Fri, 8 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor